# SDR SWAA2015042338817

- Difficulty date: April 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 28,335 hours, 16,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD AFT SEAT TRACK FLANGE CRACKED AT BS 727B, RBL 23, HOLE C.  REPAIRED FLANGE IAW ACO.
